# SDR CALA2020010600083

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 83,069 hours, 11,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 3910028104
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NLG WILL NOT RETRACT. TOMC CONTACT TOMC TO CLEAR UNLOCKING T/S PER FIM 32-34-00-715-001. R&R NLG SEL BYPASS VLV. LEAK CK''D OK REF AMM 32-31-04. NLG EEXTENSION & RETRACTION PERFORMED IAW AMM 32-34-00715-001. OPS CK''D GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1760686  SN OFF 0361 IPC REFERENCE # VERIFIED P/N FOR CONFIGURATION AND FUNCTIONAL/OPS CK AND INSTALLATION AND SECURITY CK OK. VALVE, NLG, SEL  OFF 25-3231-9-0004 0361 ON 27-3221-9-0012 0434
